Ask a doctor

HD Vaser Skin Getting Worse as Time Goes On - Is This Normal?

I had hd vaser to my abs, chest, flanks around 3 weeks ago. At first I was kinda happy with my stomach because i could see what i thought were 6 abs, but on further inspection, it looks like fat was sucked out to make a shape, rather than this being my real muscle, is this normal?

I'm pretty sure I should have abs - been doing heavy core work and gym for 10 + years. while on a pic it looks effective in real it doesnt seem right, and the more the skin relaxes, looks worse from how hard it was, the worse its getting. I do believe my skin was not perfect has stretch marks and so on, dont get me wrong its pretty tight and great improvement, only not what i paid for or believe i paid for, each day is a worry as it seems to get worse. Thats not the only thing, lots of things we agreed dont seem to have been done properly they did agree to do it again for free if i wasnt happy but to be honest at this point, i really dont wanna go through it again as they clearly dont seem to have the skill to do it right.

Thanks for any insight, i am having lymphatic drainage regular and still wearing compression garment have followed doctors orders

Doctor Answers (1)

Fake abs aren't the same as real abs.

+1

Your experience with the type of liposuction you had is not uncommon. Some docs use their gimmicky machines to carve out depressions among the fat layer to give the illusion of abs. It works for some but i don't do it for my patients. Since it is only 3 weeks post op, i would wait to assess the results since there is a lot of swelling during the 1st month. Each month will get better up to 4-6 months. You might be happy with the results in the end so don't judge them so early and be sure to followup with the doc since he/she will help you through this whole process. Sincerely,

David Hansen,MD

Web reference: http://www.TheBestLipoDoc.com/lipo.asp

Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 24 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...